MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON 90.0MM OSCILLATING TIP SAW CARTRIDGE (25X1.33X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PRECISION FALCON 90.0MM OSCILLATING TIP SAW CARTRIDGE (25X1.33X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 6625127090
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that during an orthopedic procedure, while cutting the femur, the blade broke.It was also reported that the (b)(6) was bending and flexing the blade when entering the cutting block, there was contact with the cutting guide.It was further reported that there was a ten minute delay as a result of this event.It was also reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Event or Problem Description
It was reported that during an orthopedic procedure, while cutting the femur, the blade broke.It was also reported that the surgeon was bending and flexing the blade when entering the cutting block, there was contact with the cutting guide.It was further reported that there was a ten minute delay as a result of this event.It was also reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.

Brand Name
PRECISION FALCON 90.0MM OSCILLATING TIP SAW CARTRIDGE (25X1.33X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9136067
Report Number0001811755-2019-03109
Device Sequence Number2929015
Product Code GFA
UDI-Device Identifier04546540684349
UDI-Public04546540684349
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6625127090
Device Catalogue Number6625127090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1